Burning muscle pain and elevated C-Reactive protein. Dystonia or nerve damage?
I am 39 years old and started having upper back and neck pain about 3 years ago. The pain is a burning pain, not a stabbing, throbbing, or dull ache. My trap muscles are extremely tight and in constant spasm. MRI and x-rays show nothing but mild degeneration. I have found some relief from the burning pain with Lidoderm patches, Lyrica, and Botox injections. I can
I have read your testimony about your nerve pain. I have been researching a lot of drugs that have been on the market for a long time. A lot of them cause nerve damage. You should find another doctor who can perform a small axon nerve biopsy, not just a nerve conduction test. You have to be persistant about wanting the nerve biopsy! Most doctors don't believe that the drugs on the market can cause nerve damage. I know from experience!!!! Have you been on any antibiotics lately or in the past. The antibiotics ( levaquin, cipro, floxin, (the quinolone family of antibiotics) You should get on the internet and reseach these antibiotics especially levaquin. The type of nerve damage that it causes is small axon nerve damage and this causes so many strange symptoms in the body and in your head and brain. I know that you believe in the LORD. Praise him! Good luck.
Thanks Docdo for your advise and encouragement. I have not been on any antibiotics in a very long time. I am going to arrive for my appointment full of backbone and determination and insist that the new neuro does more tests and takes me seriously. My banner will be "God is my refuge and strength" and with his help i am going to beat this pain.
I have RSD or CRPS, and it seems as though we have a lot in common. I have an elevated CR Protein level, and I too suffer from burning pain. I hope that this is in some way helpful, and I will keep you in my prayers!! God bless you! Sending gentle hugs!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.